Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata, volume 78; Errata, volume 79


Journal: Trans. Amer. Math. Soc. 80 (1955), 386
Original Article: Trans. Amer. Math. Soc. 78 (1955), 501-509.
Original Article: Trans. Amer. Math. Soc. 79 (1955), 312-340.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-55-99979-7
Article copyright: © Copyright 1955 American Mathematical Society